Alert archive / Wisconsin / Winter Weather Advisories in 2012

Winter Weather Advisory 13, NWS Milwaukee, WI

December 28, 20129 counties in Wisconsin

NWS Milwaukee, WI issued this winter weather advisory at Dec 28, 2012, 3:44 AM CST for 9 counties in Wisconsin. It took effect at Dec 28, 2012, 6:00 AM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Dec 28, 2012, 3:44 AM CST (09:44 UTC)
In effect from
Dec 28, 2012, 6:00 AM CST
Expired
Dec 29, 2012, 7:00 AM CST
In force
25 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Marquette County, WI, Ozaukee County, WI, Sauk County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2012-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2012-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WWUS43 KMKX 280944
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 AM CST FRI DEC 28 2012

...PROLONGED PERIOD OF SNOW EXPECTED FOR SOUTHERN WISCONSIN TODAY
AND TONIGHT...

.SNOW WILL FALL MUCH OF THE DAY ACROSS SOUTHERN WISCONSIN BEFORE
TAPERING OFF TONIGHT. THE EXCEPTION WILL BE NORTH OF THE I-94
CORRIDOR...WHERE SNOW IS EXPECTED TO LINGER TONIGHT. LOCAL
ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED ESPECIALLY IN
THE SHEBOYGAN...FOND DU LAC...PORT WASHINGTON...AND WEST BEND
AREAS THIS AFTERNOON AND EVENING. 

WIZ046-047-051-052-058>060-281800-
/O.NEW.KMKX.WW.Y.0013.121228T1200Z-121229T0900Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-
OZAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON
344 AM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 AM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 3 AM CST
SATURDAY.

* TIMING...SNOW IS EXPECTED TO INCREASE IN INTENSITY THIS MORNING
  AND CONTINUE THROUGH MOST OF TONIGHT. MODERATE SNOW IS EXPECTED
  AT TIMES FROM LATE MORNING THROUGH EARLY THIS EVENING. 

* SNOW ACCUMULATIONS...4 TO 6 INCHES TODAY AND TONIGHT.

* WINDS...NORTHEAST WINDS AROUND 5 MPH.

* IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED TODAY
  AND TONIGHT. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING
  SNOW.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CRAVEN
9 follow-up statements
185 
WWUS43 KMKX 281251 AAA
WSWMKX

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
651 AM CST FRI DEC 28 2012

...PROLONGED PERIOD OF SNOW EXPECTED FOR SOUTHERN WISCONSIN TODAY
AND TONIGHT...

.SNOW WILL FALL MUCH OF THE DAY ACROSS SOUTHERN WISCONSIN BEFORE
TAPERING OFF TONIGHT. THE EXCEPTION WILL BE NORTH OF THE I-
94 CORRIDOR...WHERE SNOW IS EXPECTED TO LINGER TONIGHT. LOCAL
ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED ESPECIALLY
IN THE SHEBOYGAN...FOND DU LAC...PORT WASHINGTON...AND WEST BEND
AREAS THIS AFTERNOON AND EVENING.

WIZ046-047-051-052-058>060-281800-
/O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-
OZAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON
651 AM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY. 

* TIMING...SNOW IS EXPECTED TO INCREASE IN INTENSITY THIS 
  MORNING AND CONTINUE THROUGH MOST OF TONIGHT. MODERATE SNOW IS 
  EXPECTED AT TIMES FROM LATE MORNING THROUGH EARLY THIS 
  EVENING. 

* SNOW ACCUMULATIONS...3 TO 5 INCHES TODAY AND TONIGHT.

* WINDS...NORTHEAST WINDS AROUND 5 MPH.

* IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED 
  TODAY AND TONIGHT. VISIBILITY REDUCED TO UNDER A MILE DUE TO 
  FALLING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CRAVEN
942 
WWUS43 KMKX 281538
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 AM CST FRI DEC 28 2012

...PROLONGED PERIOD OF SNOW EXPECTED FOR SOUTHERN WISCONSIN TODAY
AND TONIGHT...

.SNOW WILL FALL MUCH OF THE DAY ACROSS SOUTHERN WISCONSIN BEFORE
TAPERING OFF TONIGHT. THE EXCEPTION WILL BE NORTH OF THE I-
94 CORRIDOR...WHERE SNOW IS EXPECTED TO LINGER TONIGHT. LOCAL
ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED ESPECIALLY
IN THE SHEBOYGAN...FOND DU LAC...PORT WASHINGTON...AND WEST BEND
AREAS THIS AFTERNOON AND EVENING.

WIZ056-057-282345-
/O.EXB.KMKX.WW.Y.0013.000000T0000Z-121229T0000Z/
SAUK-COLUMBIA-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS
938 AM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 PM CST
THIS EVENING.

* TIMING...STEADY SNOW IS EXPECTED THROUGH THE DAY. MODERATE SNOW
  IS EXPECTED AT TIMES FROM LATE MORNING THROUGH THIS AFTERNOON.

* SNOW ACCUMULATIONS...UP TO 3 TO 4 INCHES MAINLY ACROSS NORTHERN
  SECTIONS OF SAUK AND COLUMBIA COUNTIES...TODAY AND INTO EARLY
  THIS EVENING.

* WINDS...NORTHEAST WINDS AROUND 5 MPH.

* IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED TODAY.
  VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

WIZ046-047-051-052-058>060-282345-
/O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-
OZAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON
938 AM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY. 

* TIMING...SNOW IS EXPECTED TO INCREASE IN INTENSITY THIS 
  MORNING AND CONTINUE THROUGH MOST OF TONIGHT. MODERATE SNOW IS 
  EXPECTED AT TIMES FROM LATE MORNING THROUGH EARLY THIS 
  EVENING. 

* SNOW ACCUMULATIONS...3 TO 5 INCHES TODAY AND TONIGHT.

* WINDS...NORTHEAST WINDS AROUND 5 MPH.

* IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED 
  TODAY AND TONIGHT. VISIBILITY REDUCED TO UNDER A MILE DUE TO 
  FALLING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

REM/MRC
985 
WWUS43 KMKX 281822
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1222 PM CST FRI DEC 28 2012

...PROLONGED PERIOD OF SNOW EXPECTED FOR PORTIONS OF SOUTHERN
WISCONSIN THIS AFTERNOON AND TONIGHT...

.STEADY LIGHT SNOW...WITH BANDS OF MODERATE SNOW...WILL CONTINUE
THROUGH THE AFTERNOON ACROSS NORTHERN SECTIONS OF SOUTH CENTRAL
AND SOUTHEAST WISCONSIN...MAINLY NORTH OF THE I- 94 CORRIDOR.
WHILE THE SNOW IS EXPECTED TO TAPER OFF THIS EVENING OVER SAUK AND
COLUMBIA COUNTIES...THE SNOW IS EXPECTED TO LINGER TO THE EAST
TONIGHT. LOCAL ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS
EXPECTED ESPECIALLY IN THE SHEBOYGAN...FOND DU LAC...PORT
WASHINGTON...AND WEST BEND AREAS THIS AFTERNOON AND EVENING.

WIZ046-047-051-052-058>060-290230-
/O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-
OZAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON
1222 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY. 

* TIMING...STEADY LIGHT SNOW IS EXPECTED TO CONTINUE THROUGH THIS
  AFTERNOON AND MOST OF TONIGHT. MODERATE SNOW IS EXPECTED AT
  TIMES THIS AFTERNOON THROUGH EARLY THIS EVENING.

* SNOW ACCUMULATIONS...3 TO 5 INCHES THIS AFTERNOON INTO TONIGHT.

* WINDS...NORTHEAST WINDS AROUND 5 MPH.

* IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED 
  TODAY AND TONIGHT. VISIBILITY REDUCED TO UNDER A MILE DUE TO 
  FALLING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

WIZ056-057-290000-
/O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0000Z/
SAUK-COLUMBIA-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS
1222 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* TIMING...STEADY SNOW IS EXPECTED THROUGH THE DAY. MODERATE SNOW
  IS EXPECTED AT TIMES THROUGH THIS AFTERNOON.

* SNOW ACCUMULATIONS...UP TO 3 TO 4 INCHES MAINLY ACROSS NORTHERN
  SECTIONS OF SAUK AND COLUMBIA COUNTIES BY EARLY THIS EVENING.

* WINDS...NORTHEAST WINDS AROUND 5 MPH.

* IMPACTS...SNOW COVERED AND SLIPPERY TRAVEL IS ANTICIPATED 
  TODAY. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

REM
287 
WWUS43 KMKX 282136
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CST FRI DEC 28 2012

...LIGHT TO MODERATE SNOW TO CONTINUE FOR PORTIONS OF SOUTHERN WISCONSIN
LATE THIS AFTERNOON AND TONIGHT...

.STEADY LIGHT SNOW...WITH BANDS OF MODERATE SNOW...WILL CONTINUE
THROUGH THE EVENING ACROSS EAST CENTRAL AND NORTHERN SECTIONS OF
SOUTHEAST WISCONSIN...AS LOW PRESSURE PASSES TO THE SOUTH. LOCAL
ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED ESPECIALLY IN
THE SHEBOYGAN...FOND DU LAC...PORT WASHINGTON...AND WEST BEND
AREAS TONIGHT.

THE LIGHT SNOW IS EXPECTED TO TAPER OFF BY EARLY THIS EVENING OVER
NORTHERN SECTIONS OF SOUTH CENTRAL WISCONSIN.

WIZ046-047-051-052-058>060-290545-
/O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-
OZAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON
336 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY. 

* TIMING...STEADY LIGHT SNOW IS EXPECTED TO CONTINUE THROUGH MOST
  OF TONIGHT. MODERATE SNOW IS EXPECTED AT TIMES THROUGH MIDNIGHT.

* SNOW ACCUMULATIONS...AN ADDITIONAL 2 TO 3 INCHES TONIGHT...WITH
  TOTAL ACCUMULATIONS OF 3 TO 5 INCHES.

* WINDS...NORTHEAST WINDS AROUND 5 MPH.

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED
  TONIGHT. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

WIZ056-057-290000-
/O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0000Z/
SAUK-COLUMBIA-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS
336 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* TIMING...STEADY SNOW IS EXPECTED TO DIMINISH FROM WEST TO EAST
  TO FLURRIES BY MIDNIGHT. MODERATE SNOW IS EXPECTED AT TIMES
  THROUGH LATE THIS AFTERNOON.

* SNOW ACCUMULATIONS...UP TO 3 TO 4 INCHES MAINLY ACROSS 
  NORTHERN SECTIONS OF SAUK AND COLUMBIA COUNTIES BY EARLY THIS 
  EVENING. 

* WINDS...NORTHEAST WINDS AROUND 5 MPH.

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED INTO
  THIS EVENING. VISIBILITY REDUCED TO UNDER A MILE DUE TO FALLING
  SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

REM
389 
WWUS43 KMKX 290002
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
602 PM CST FRI DEC 28 2012

...LIGHT SNOW TO CONTINUE FOR PORTIONS OF EAST CENTRAL AND SOUTH
CENTRAL WISCONSIN TONIGHT...

.THE STEADIER ACCUMULATING SNOW WILL CONTINUE TONIGHT FOR MAINLY
MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN
COUNTIES...WHILE THE SNOW BECOMES LIGHTER WITH ONLY MINOR
ACCUMULATION TO THE SOUTH. LOCAL ENHANCEMENT OF THE SNOW BY LAKE
MICHIGAN IS EXPECTED MAINLY IN SHEBOYGAN COUNTY. 

WIZ059-060-290115-
/O.CAN.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/
WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON
602 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE WINTER WEATHER ADVISORY. 

ONLY PERIODIC FLURRIES OR VERY LIGHT SNOW IS EXPECTED THE
REMAINDER OF THE NIGHT WITH MINOR SNOW ACCUMULATION. 

$$

WIZ056-057-290115-
/O.EXP.KMKX.WW.Y.0013.000000T0000Z-121229T0000Z/
SAUK-COLUMBIA-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS
602 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING.

SNOW WILL BECOME LIGHTER EARLY THIS EVENING AND BECOME FLURRIES OR
VERY LIGHT SNOW PERIODICALLY THROUGHOUT THE NIGHT. ADDITIONAL
ACCUMULATIONS OF AN INCH OR LESS IS EXPECTED.  

$$

WIZ058-290200-
/O.EXT.KMKX.WW.Y.0013.000000T0000Z-121229T0200Z/
DODGE-
INCLUDING THE CITY OF...BEAVER DAM
602 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS
EVENING...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS
EVENING. 

* TIMING...STEADY LIGHT SNOW WILL END BY MID EVENING WITH PERIODIC
  FLURRIES OR VERY LIGHT SNOW AFTERWARD. 

* SNOW ACCUMULATIONS...AN ADDITIONAL 1 INCH OF SNOW WILL FALL
  TONIGHT...MAINLY THIS EVENING...WITH TOTAL ACCUMULATIONS OF 2 TO
  4 INCHES IN THE NORTH TO 1 TO 3 INCHES IN THE SOUTH.

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS WILL CONTINUE TONIGHT.
  VISIBILITY REDUCED TO 1 MILE DUE TO FALLING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

WIZ046-047-051-052-290815-
/O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN
602 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY. 

* TIMING...STEADY LIGHT SNOW IS EXPECTED TO CONTINUE THROUGH MOST
  OF TONIGHT. 

* SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES TONIGHT... WITH
  TOTAL ACCUMULATIONS OF 3 TO 5 INCHES.

* WINDS...NORTHEAST WINDS AROUND 5 MPH.

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED
  TONIGHT. VISIBILITY REDUCED TO 1 MILE DUE TO FALLING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
MG
311 
WWUS43 KMKX 290158
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 PM CST FRI DEC 28 2012

...LIGHT SNOW TO CONTINUE FOR PORTIONS OF EAST CENTRAL AND SOUTH
CENTRAL WISCONSIN TONIGHT...

.THE STEADIER ACCUMULATING SNOW WILL CONTINUE TONIGHT FOR MAINLY
GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES... WHILE THE
SNOW BECOMES LIGHTER WITH ONLY MINOR ACCUMULATION TO THE SOUTH.
LOCAL ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS EXPECTED MAINLY
IN SHEBOYGAN COUNTY.

WIZ046-290300-
/O.CAN.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/
MARQUETTE-
INCLUDING THE CITY OF...MONTELLO
758 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE WINTER WEATHER ADVISORY. 

ONLY VERY LIGHT SNOW WITH LITTLE SNOW ACCUMULATION IS EXPECTED
THE REMAINDER OF THE NIGHT. 

$$

WIZ058-290300-
/O.EXP.KMKX.WW.Y.0013.000000T0000Z-121229T0200Z/
DODGE-
INCLUDING THE CITY OF...BEAVER DAM
758 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING.

LIGHT SNOW WILL PERIODICALLY OCCUR THROUGHOUT THE NIGHT WITH
ADDITIONAL MINOR SNOW ACCUMULATIONS. 


$$

WIZ047-051-052-290900-
/O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/
GREEN LAKE-FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...BERLIN...FOND DU LAC...SHEBOYGAN
758 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY. 

* TIMING...OCCASIONAL LIGHT SNOW IS EXPECTED TO CONTINUE THROUGH
  MOST OF TONIGHT.

* SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES TONIGHT... 
  WITH TOTAL ACCUMULATIONS OF 3 TO 5 INCHES. 

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED 
  TONIGHT. VISIBILITY REDUCED TO 1 MILE DUE TO FALLING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
MG
842 
WWUS43 KMKX 290329
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CST FRI DEC 28 2012

...LIGHT SNOW TO CONTINUE TONIGHT...

.THE STEADIER ACCUMULATING SNOW WILL CONTINUE TONIGHT FOR MAINLY
SHEBOYGAN COUNTY WITH VERY LIGHT SNOW AND MINOR ACCUMULATIONS
ELSEWHERE. LOCAL ENHANCEMENT OF THE SNOW BY LAKE MICHIGAN IS
EXPECTED MAINLY IN SHEBOYGAN COUNTY.

WIZ047-051-290430-
/O.CAN.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/
GREEN LAKE-FOND DU LAC-
INCLUDING THE CITIES OF...BERLIN...FOND DU LAC
929 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE WINTER WEATHER ADVISORY. 

VERY LIGHT SNOW WITH MINOR ADDITIONAL SNOW ACCUMULATION IS
EXPECTED THE REMAINDER OF THE NIGHT. 

$$

WIZ052-290900-
/O.CON.KMKX.WW.Y.0013.000000T0000Z-121229T0900Z/
SHEBOYGAN-
INCLUDING THE CITY OF...SHEBOYGAN
929 PM CST FRI DEC 28 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY. 

* TIMING...OCCASIONAL LIGHT SNOW IS EXPECTED TO CONTINUE THROUGH TONIGHT.

* SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 3 INCHES TONIGHT... 
  WITH TOTAL ACCUMULATIONS OF 3 TO 5 INCHES. 

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED 
  TONIGHT. VISIBILITY REDUCED TO 1 MILE DUE TO FALLING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

MG
638 
WWUS43 KMKX 290827
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 AM CST SAT DEC 29 2012

...STEADY LIGHT SNOW TO CONTINUE THROUGH THE LATE NIGHT...

.LIGHT SNOW WILL CONTINUE IN THE SHEBOYGAN AREA THROUGH THE LATE
NIGHT AND EARLY MORNING. THE SNOW MAY OCCASIONALLY FALL AT A
MODERATE RATE...LOWERING THE VISIBILITY TO ONE HALF MILE.

ADDITIONAL SNOWFALL IN THE SHEBOYGAN AREA OF ONE HALF INCH TO ONE
INCH IS POSSIBLE THROUGH 7 AM CST...WHICH WOULD PUSH TOTAL
SNOWFALL ACROSS SHEBOYGAN COUNTY INTO THE 3 TO 5 INCH RANGE.  

THE THREAT FOR MODERATE SNOW WILL TAPER OFF EARLY THIS MORNING AS
A TROUGH OF LOW PRESSURE AND A LAKE ENHANCED BAND MOVE SOUTH OF
THE AREA. ROADS WILL REMAIN SNOW COVERED AND SLICK EARLY THIS MORNING.

WIZ052-291300-
/O.EXT.KMKX.WW.Y.0013.000000T0000Z-121229T1300Z/
SHEBOYGAN-
INCLUDING THE CITY OF...SHEBOYGAN
227 AM CST SAT DEC 29 2012

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM CST THIS
MORNING...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 7 AM CST THIS
MORNING. 

* TIMING...SNOW...OCCASIONALLY MODERATE...CONTINUING THROUGH
  EARLY THIS MORNING.

* SNOW ACCUMULATIONS...AN ADDITIONAL ONE HALF INCH TO ONE
  INCH...WITH TOTAL ACCUMULATIONS OF 3 TO 5 INCHES.

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS ARE ANTICIPATED
  TONIGHT. VISIBILITY OCCASIONALLY REDUCED TO ONE HALF MILE DUE TO
  THE FALLING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
KAVINSKY
274 
WWUS43 KMKX 291247
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 AM CST SAT DEC 29 2012

...ACCUMULATING SNOW SHIFTING TO THE SOUTH...

.THE ACCUMULATING SNOW IS SHIFTING TO THE SOUTH OF SHEBOYGAN
COUNTY. PERIODS OF LIGHT SNOW WILL CONTINUE THROUGH MID-
MORNING...HOWEVER ADDITIONAL SNOWFALL WILL BE LIGHT...LESS THAN
ONE HALF INCH. HENCE THE WINTER WEATHER ADVISORY FOR SHEBOYGAN COUNTY IS
BEING ALLOWED TO EXPIRE AT 7 AM CST THIS MORNING.

TOTAL SNOWFALL ACROSS SHEBOYGAN COUNTY WILL BE IN THE 3 TO 6 INCH
RANGE. 

WIZ052-291400-
/O.EXP.KMKX.WW.Y.0013.000000T0000Z-121229T1300Z/
SHEBOYGAN-
INCLUDING THE CITY OF...SHEBOYGAN
647 AM CST SAT DEC 29 2012

...WINTER WEATHER ADVISORY WILL EXPIRE AT 7 AM CST THIS MORNING...

THE WINTER WEATHER ADVISORY FOR SHEBOYGAN COUNTY WILL EXPIRE AT 7
AM CST THIS MORNING.

THE ACCUMULATING SNOW IS SHIFTING TO THE SOUTH OF SHEBOYGAN
COUNTY. PERIODS OF LIGHT SNOW WILL CONTINUE THROUGH MID-
MORNING...HOWEVER ADDITIONAL SNOWFALL WILL BE LIGHT...LESS THAN
ONE HALF INCH. 

TOTAL SNOWFALL ACROSS SHEBOYGAN COUNTY WILL BE IN THE 3 TO 6 INCH
RANGE. 

$$
KAVINSKY

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this winter weather advisory went out at Dec 28, 3:29 AM CST, 15 minutes earlier.

Area forecast discussion, Dec 28, 3:29 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CST FRI DEC 28 2012

.SHORT TERM...

.LONG TERM...
SATURDAY...FORECAST CONFIDENCE MEDIUM.
ALL MODELS SHOW A SECONDARY SHORT WAVE TROUGH DROPPING SOUTHEAST
THROUGH WESTERN GREAT LAKES REGION ON SATURDAY. WILL PAY RESPECT
AND HAVE A SLIGHT CHANCE OF LIGHT SNOW DURING THE MORNING HOURS OVER
EASTERN HALF OF MY COUNTY WARNING AREA /CWA/...OTHERWISE SCATTERED
FLURRIES REMAINDER OF CWA SATURDAY.

SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM.
SURFACE AND UPPER LEVEL RIDGE MOVE EAST FROM PLAINS ACROSS WESTERN
GREAT LAKES REGION. QUIET WEATHER EXPECTED WITH DAYTIME SUNSHINE
FINALLY RETURNING AFTER SEVERAL DAYS OF CLOUDS.

MONDAY AND MONDAY NIGHT......FORECAST CONFIDENCE MEDIUM.
MODELS TAKE A LOW PRESSURE EAST-SOUTHEAST ACROSS LAKE SUPERIOR
AREA WITH A WEAK TRAILING COLD FRONT MOVING THROUGH WISCONSIN
AREA. BEST DYNAMICS AND ENERGY STAY NORTH OF SOUTHERN WI. MOISTURE
AND FRONTO-FORCING IS WEAK FOR SOUTHERN WI...SO LOOKS TO BE DRY
WITH THIS SYSTEM FOR SOUTHERN WI.

TUESDAY AND TUESDAY NIGHT......FORECAST CONFIDENCE MEDIUM.
SURFACE HIGH PRESSURE RIDGE SLIDES SOUTHEAST ACROSS WESTERN GREAT
LAKES REGION AS NORTHWEST FLOW ALOFT CONTINUES. QUIET WEATHER.

WEDNESDAY THROUGH THURSDAY......FORECAST CONFIDENCE LOW.
MODELS DROP ANOTHER LOW PRESSURE EAST-SOUTHEAST ACROSS LAKE SUPERIOR
AREA WITH A STRONGER TRAILING COLD FRONT MOVING THROUGH WISCONSIN
AREA. UPSTAIRS TROUGH IS DEEPER AND STRONGER IN THE FRONTO-FORCING
DEPARTMENT AS WELL AS ISENTROPIC LIFT IN MID-LEVELS...BUT MOST OF
THE DYNAMICS AGAIN STAYS JUST NORTH OF SOUTHERN WI. GFS GENERATES
PRECIPITATION CHANCES FOR SOUTHERN WI...WHILE ECMWF KEEPS SYSTEM
WEAKER AND DRY FOR MY COUNTY WARNING AREA. WILL LEAN TOWARD ECMWF
MODEL AND GO DRY IN ORDER TO BLEND WITH FORECASTS FROM SURROUNDING
OFFICES.

&&

.AVIATION/12Z TAFS/...

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL 3 AM CST SATURDAY FOR WIZ046-047-
     051-052-058>060.

LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...CRAVEN
SATURDAY THROUGH THURSDAY...KAPELA
Hazardous weather outlook, Dec 27, 4:46 PM CST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 PM CST THU DEC 27 2012

WIZ046-047-051-052-056>060-062>072-282300-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
446 PM CST THU DEC 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

LIGHT SNOW WILL START AFTER MIDNIGHT FROM THE MADISON AREA ON
WEST WITH LIGHT ACCUMULATIONS LESS THAN ONE HALF INCH EXPECTED BY
6 AM CST FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM IS EXPECTED TO CROSS NORTHERN ILLINOIS FRIDAY THROUGH
FRIDAY NIGHT AND WILL PRODUCE 3 TO 4 INCHES OF SNOW ACROSS
SOUTHERN WISCONSIN. LOCALLY HIGHER AMOUNTS ARE POSSIBLE...ESPECIALLY
WITH LAKE ENHANCEMENT IN THE PORT WASHINGTON...MILWAUKEE...AND
WEST BEND AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.
HOWEVER...SNOWFALL REPORTS WILL BE APPRECIATED FRIDAY.

LMZ643>646-282300-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
446 PM CST THU DEC 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A COUPLE OF LOW PRESSURE AREAS MOVING THROUGH THE GREAT LAKES
REGION WILL PRODUCE BRISK WINDS AROUND MONDAY AND AGAIN
WEDNESDAY.

REM/MBK
WWW.WEATHER.GOV/MKX

Nearby

Winter Weather Advisories in Wisconsin, 2012Every winter weather advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.